Question about acid reflux

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Julie C
Regular Member


Date Joined Dec 2004
Total Posts : 36
   Posted 12/25/2004 10:14 PM (GMT -7)   
Hi I am a visitor from the Crohn's section.  I have recently been suffering from horrible stomach pains, and my fellow Crohnie's beleive it may be due to acid reflux.  I don't know much about acid reflux considering I haven't had heartburn but maybe 10 times in my life, and only suffered from indigestion once I think.
These are my symptoms...
 
-sharp pain in upper stomach (right below the sternum), steady pain that seems to hurt more when I take a deep breath.  Stomach feels like a hard knot about the size of a fist, and is actually buldging out a bit.(Very painful!)
 
-last night I thought I was having a heartattack (sharp pain in the middle of the chest...moved to shoulder and underneath the left arm.  Lasted an hour or so, but hasn't bothered me today.
 
-Have had the stomach pains for three days now, but no sign of heartburn.  I took some Bentyl thinking it was stomach cramping, but didn't help at all; I also took a Darvocet to see if I could knock the edge off but no luck with that either.
 
So what do you guys think?  Does this sound like acid reflux to you?  I will call my GI tomorrow, but I have been trying to wait this out and see if it will go away on it's own.  After three days it has only gotten worse so I give up!  I need relief!
 
Merry Christmas to all!
 
Julie
 
Diagnosed with CD 11/24/04 at age 27.


sed42982
New Member


Date Joined Dec 2004
Total Posts : 1
   Posted 12/29/2004 3:21 PM (GMT -7)   
Hi there,
I completely understand your issues. I feel like everything I eat gives me trouble. I found this great site,
 
www.reflux1.com, check it out it may have answers that will be better than mine!
 
good luck,
Sherry

Creekaholic
Regular Member


Date Joined Jan 2005
Total Posts : 104
   Posted 1/26/2005 6:09 PM (GMT -7)   
Hi Julie,
 
Are you taking any medications?  I was prescribed Pamine Forte for stomach cramping and did well for about a month, but recently experienced awful sharp stomach pain, with no relief.  I discontinued the Pamine Forte and my stomach pain ceased almost immediately.  

Have you called your Dr?  How are you feeling now?

Take care & let us know!

Toni 

Chianti
New Member


Date Joined Feb 2005
Total Posts : 1
   Posted 2/21/2005 5:23 PM (GMT -7)   
I'm experiencing the exact same symptoms to a T. It started with fast heart rate (112) sharp chest pains even sharp pains in my left shoulder. Now it seems its gone into my stomach and it feels just like you said a very tight fist almost pushing out. There is no way I could be pregnant, I've never suffered from menstrual cramps. The only thing that has changed recently is that I started taking 200 mg of Serequel about a week ago. This is rather painful.
--thanks
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, February 24, 2018 6:54 AM (GMT -7)
There are a total of 2,932,724 posts in 321,773 threads.
View Active Threads


Who's Online
This forum has 160466 registered members. Please welcome our newest member, JJO.
346 Guest(s), 8 Registered Member(s) are currently online.  Details
Chapelle, sharo, Skypilot56, Todd1973, sickofbeingsick00, loonsong, fiddlecanoe, Jack & Diane